Journal of Mathematics and Statistics

A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals

Abdelfattah Mustafa

DOI : 10.3844/jmssp.2016.255.270

Journal of Mathematics and Statistics

Volume 12, Issue 4

Pages 255-270

Abstract

Recently, Sarhan (2009) introduced a new distribution named generalized quadratic hazard rate distribution. In this study, we define a bivariate Generalized Quadratic Hazard Rate Distribution (BGQHRD). The joint cumulative distribution function and joint survival function are derived in compact forms. Several properties of BGQFRD have been discussed. The conditional probability density function, rth moments and joint and marginal moment generating functions are obtained. Parameters estimators using the maximum likelihood method are obtained. A numerical illustration is used to obtain maximum likelihood estimators (MLEs). Moreover, we study the behavior of the estimators numerically.

Copyright

© 2016 Abdelfattah Mustafa. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.